# SDR OEZ2003F00000

- Difficulty date: February 12, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N227SA
- Make and model: Dhav DHC6
- Aircraft serial: 517
- Engine: Pwa PT6A11
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Bracket
- Part number: C6TP101929
- Condition: Broken
- Location: Horizontal Stab
- Part time: 45,922 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION MAINTENANCE PERSONNEL FOUND RIGHT ELEVATOR OUTBOARD HINGE PLATE LOOSE WITH RIVETS (WORKING) AT ATTACHMENT TO OUTBOARD STABILIZER RIB.  UPON DISASSEMBLY FOR REPAIR.  HINGE PLATE BRACKET WAS FOUND CRACKED AND BROKEN AWAY FROM FORWARD EXTENSION APPROXIMATELY 5 INCHES FROM AFT END OF BRACKET.  OVERSIZE CHERRYMAX RIVETS HAVE PREVIOUSLY BEEN INSTALLED IN THIS AREA ATTACHMENT TO RIB.
